# SDR RMXA20110406CLT1

- Difficulty date: April 1, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N434C
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 4,014 hours, 13,949 cycles
- Engine: Pwa PW206B
- Engine time: 2,855 hours, 5,647 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Mount
- Condition: Cracked
- Location: Vhf Antenna
- Part time: 4,014 hours, 13,949 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REPLACING THE NR 1 VHF COMM RADIO ANTENNA DISCOVERED 3 CRACKS APPROX 1 IN LONG EMANATING IN A LONGITUDE DIRECTION FROM THE UPPER AND LOWER PORTION OF THE ANTENNA HOLE ON THE MOUNTING PLATE. THE MOUNTING PLATE IS LOCATED ON THE LT SIDE OF THE TAILBOOM ABOVE THE VOR LOOP ANTENNA. MFG REPAIR INSTRUCTIONS CALL FOR 321 STAINLESS STEEL 1.2 MM THICK AND FAILED MOUNTING PLATE APPEARS TO BE 0.063" ALUMINUM. CAN NOT TELL THE HARDNESS. TT ON THE MOUNTING PLATE IS UNKNOWN BUT DOES NOT APPEAR TO BE ORIGINAL.
